| Model Number |
MMT-723RNAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
10/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that there was a scratches on screen and sometimes it impair visibility of data.Customer's blood glucose level was unknown.Customer reported that they changed battery once a week.Customer reported that the insulin pump slower and louder during rewound and they received random no delivery alerts that cause patient to have low blood glucose.Insulin pump will not be returned for analysis.